Benjamin Jaye
Benjamin Jaye
Adresse e-mail validée de gatech.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Existence and regularity of positive solutions to elliptic equations of Schr\"{o} dinger type
BJ Jaye, VG Maz'ya, IE Verbitsky
arXiv preprint arXiv:1103.0698, 2011
282011
Quasilinear elliptic equations and weighted Sobolev–Poincaré inequalities with distributional weights
BJ Jaye, VG Maz’ya, IE Verbitsky
Advances in Mathematics 232 (1), 513-542, 2013
222013
Local and global behaviour of solutions to nonlinear equations with natural growth terms
BJ Jaye, IE Verbitsky
Archive for Rational Mechanics and Analysis 204 (2), 627-681, 2012
212012
On the good-𝜆 inequality for nonlinear potentials
P Honzík, B Jaye
Proceedings of the American Mathematical Society 140 (12), 4167-4180, 2012
202012
Three revolutions in the kernel are worse than one
B Jaye, F Nazarov
International Mathematics Research Notices 2018 (23), 7305-7317, 2018
182018
The fundamental solution of nonlinear equations with natural growth terms
BJ Jaye, IE Verbitsky
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (1), 93-139, 2013
152013
The fractional Riesz transform and an exponential potential
B Jaye, F Nazarov, A Volberg
St. Petersburg Mathematical Journal 24 (6), 903-938, 2013
132013
The Riesz transform of codimension smaller than one and the Wolff energy
B Jaye, F Nazarov, MC Reguera, X Tolsa
American Mathematical Society 266 (1293), 2020
9*2020
On the problem of existence in principal value of a Calderón–Zygmund operator on a space of non‐homogeneous type
B Jaye, T Merchán
Proceedings of the London Mathematical Society 121 (1), 152-176, 2020
62020
The measures with an associated square function operator bounded in L2
B Jaye, F Nazarov, X Tolsa
Advances in Mathematics 339, 60-112, 2018
62018
Reflectionless measures for Calder\'{o} n-Zygmund operators
B Jaye, F Nazarov
arXiv preprint arXiv:1309.6661, 2013
62013
On the probability that a stationary Gaussian process with spectral gap remains non-negative on a long interval
N Feldheim, O Feldheim, B Jaye, F Nazarov, S Nitzan
International Mathematics Research Notices 2020 (23), 9210-9227, 2020
52020
Reflectionless measures for Calderón–Zygmund operators II: Wolff potentials and rectifiability
B Jaye, F Nazarov
Journal of the European Mathematical Society 21 (2), 549-583, 2018
52018
Reflectionless measures and the Mattila-Melnikov-Verdera uniform rectifiability theorem
B Jaye, F Nazarov
Geometric aspects of functional analysis, 199-229, 2014
52014
Small local action of singular integrals on spaces of non-homogeneous type
B Jaye, T Merchán
Revista matemática iberoamericana 36 (7), 2183-2207, 2020
42020
Lower bounds for uncentered maximal functions in any dimension
P Ivanisvili, B Jaye, F Nazarov
International Mathematics Research Notices 2017 (8), 2464-2479, 2017
42017
A PROOF OF CARLESON’S ε2-CONJECTURE
B JAYE, X TOLSA, M VILLA
arXiv preprint arXiv:1909.08581, 2019
32019
Quantitative uniqueness properties for functions with fast decaying, or sparsely supported, Fourier transform
B Jaye, M Mitkovski
arXiv preprint arXiv:1808.02149, 2018
32018
Reflectionless measures for Calderón-Zygmund operators I: general theory
B Jaye, F Nazarov
Journal d'Analyse Mathématique 135 (2), 599-638, 2018
32018
Remarks on the Renyi Entropy of a Sum of IID random variables
B Jaye, GV Livshyts, G Paouris, P Pivovarov
IEEE Transactions on Information Theory 66 (5), 2898-2903, 2019
22019
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20